# SDR IXXA0200059S

- Difficulty date: May 11, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION AND A CRACK WAS DETECTED ON THE LEFT WING OUTBOARD LOWER LEADING EDGE AT STATION XFS 566. REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND EXTERNAL DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
